# SDR CALA9800584

- Difficulty date: March 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14324
- Make and model: Boeing 7373T0
- Aircraft serial: 23375
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Inoperative
- Location: Gear Lever
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHEN GEAR WAS EXTENDED FOR LANDING AT CLE, THE NLG UNSAFE LIGHT REMAINED ILLUMINATED.  THE GEAR WAS CYCLED TWICE AND ALL INDICATIONS WERE NORMAL.  MAINTENANCE FOUND THE GEAR LEVER SWITCH AT FAULT.  THE SWITCH WAS REPLACED AND GEAR OPERATION AND INDICATIONS WERE GOOD.
